# SDR SWAA2021040554787

- Difficulty date: March 10, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB SHIELD SUPPORT ANGLE BS 767-787 RBL 22 WL 156 / CORROSION DAMAGE EVALUATION ON ACB SHIELD SUPPORT ANGLE BS 767-787; RBL 22; WL 156 WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS GIVEN IN SRM. NEW ACB SHIELD SUPPORT ANGLE WILL BE REPLACED AS PART ASSY 146A8123-20 ON CARD U287967.
